# SDR MALA040606

- Difficulty date: September 16, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 16,993 hours, 18,619 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: D49412001
- Part serial: 6730598
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, CYCLED BREAKER AND CHECKED GOOD.  A/C TO BE FERRIED FROM LFT-MEM FOR REPAIR OF LANDING GEAR DISCREPANCIES.  MAINTENANCE REPLACED LANDING GEAR CONTROL UNIT P/N ON AND OFF D494-12-001, S/N ON 64/4-96, OFF 673/05-98.  ALL TESTS PASS, OK FOR SERVICE.
